MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ 3 ML BD LUER-LOK¿ SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ 3 ML BD LUER-LOK¿ SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305783
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd eclipse¿ 3 ml bd luer-lok¿ syringe safety mechanism detached.This was discovered during use.The following information was provided by the initial reporter: material no: 305783, batch no: 9081645.It was reported that when nurse attempted to activate safety mechanism, the arm disengaged from the hinges and fell off.Nurse attempted to activate the safety mechanism and the arm disengaged from the hinges and fell off.
 
Additional Manufacturer Narrative
H.6.Investigation: one sample was received by our quality team for evaluation.Upon visual inspection there was no hub breakage or safety shield fall off; therefore, the incident can not be verified.A device history record review found no non- conformances associated with this issue during production of this batch.Based on the quality team's investigation the probable root cause could not be determined.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
BD ECLIPSE¿ 3 ML BD LUER-LOK¿ SYRINGE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key9369906
Report Number8041187-2019-00945
Device Sequence Number14071887
Product Code FMI
UDI-Device Identifier30382903057833
UDI-Public30382903057833
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2024
Device Catalogue Number305783
Device Lot Number9081645
Initial Date Received by Manufacturer 11/07/2019
Supplement Date Received by Manufacturer11/07/2019
Initial Report FDA Received Date11/25/2019
Supplement Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;